# SDR SWAA2012081506720

- Difficulty date: August 10, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 49,488 hours, 28,962 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SKIN AT STA 147.  REPAIRED SKIN IAW SRM.
